MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIP; PEN NEEDLE
Model Number AN 3540KRO
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Needle broke off in abdomen.Patient went to urgent care and they sent him to the er with instructions to get a sonogram.The er did not do a sonogram but they did an x-ray and said they didn't ss the needle.Patient says he can feel the needle in his abdomen and is worried it is going to get infected or cause other pain and damage to his stomach area.Customer service instructed patient to follow the advice of his physician.

Brand Name
UNIFINE PENTIP
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD LIMITED
brook hill
woodstock, ozfordshire OX20 1TU
UK   OX20 1TU
Manufacturer Contact
jeanetta mckinley
1755 west oak commons ct.
marietta, GA 30062
7709772226
MDR Report Key20191471
Report Number8021764-2024-00008
Device Sequence Number20867542
Product Code FMI
UDI-Device Identifier00041260007781
UDI-Public00041260007781
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAN 3540KRO
Device Lot Number23A9004.D259
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Patient Weight89 KG